RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1969, Volume 78(120), Number 2, Pages 202–213 (Mi msb3550)  

This article is cited in 2 scientific papers (total in 2 papers)

On the number of fixed points of a linear-fractional transformation of an operator ball onto itself

E. A. Larionov


Full text: PDF file (1303 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1969, 7:2, 195–204

Bibliographic databases:

UDC: 517.947.5
MSC: 47Axx, 47Bxx, 47L05
Received: 04.01.1968

Citation: E. A. Larionov, “On the number of fixed points of a linear-fractional transformation of an operator ball onto itself”, Mat. Sb. (N.S.), 78(120):2 (1969), 202–213; Math. USSR-Sb., 7:2 (1969), 195–204

Citation in format AMSBIB
\Bibitem{Lar69}
\by E.~A.~Larionov
\paper On~the number of fixed points of a~linear-fractional transformation of an~operator ball onto itself
\jour Mat. Sb. (N.S.)
\yr 1969
\vol 78(120)
\issue 2
\pages 202--213
\mathnet{http://mi.mathnet.ru/msb3550}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=254700}
\zmath{https://zbmath.org/?q=an:0175.43203|0189.44001}
\transl
\jour Math. USSR-Sb.
\yr 1969
\vol 7
\issue 2
\pages 195--204
\crossref{https://doi.org/10.1070/SM1969v007n02ABEH001084}


Linking options:
  • http://mi.mathnet.ru/eng/msb3550
  • http://mi.mathnet.ru/eng/msb/v120/i2/p202

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. T. Ya. Azizov, I. S. Iokhvidov, “Linear operators in Hilbert spaces with $G$-metric”, Russian Math. Surveys, 26:4 (1971), 45–97  mathnet  crossref  mathscinet  zmath
    2. V. A. Khatskevich, “On fixed points of generalized linear-fractional transformations”, Math. USSR-Izv., 9:5 (1975), 1069–1079  mathnet  crossref  mathscinet  zmath
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:230
    Full text:77
    References:33

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020